# SDR ALGA088227

- Difficulty date: June 5, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N5NBDZ
- Make and model: Bell 412EP
- Aircraft serial: 36278
- Aircraft time: 1,603 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Part serial: 149490
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS ALTIMETER DOES NOT COMFORM WITH DIGITAL READ OUT.  DMR #719722  RO #38175
